# SDR GTIA2025090839066

- Difficulty date: September 4, 2025
- Submitted: September 8, 2025
- Operation: Air carrier
- Aircraft: N602NK
- Make and model: Airbus A320-232
- Aircraft serial: 4264
- Aircraft time: 54,035 hours, 24,995 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Megaphone
- Condition: Faulted
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD FA MEGAPHONE TEST LIGHT NOT FLASHING-REMOVED AND REPLACED MEGAPHONE IAW AMM 25-65-51. OPS CHECK GOOD. AC OK FOR SERVICE, MOC #118486
